# SDR GTIA000202

- Difficulty date: May 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - EMERGENCY AISLE LIGHTING OUT AT SEAT ROW 8.  RELAMPED OPS CHECK GOOD IAW MD 80 MM 33-40-00.  (M)
